# SDR SIMA20170123007

- Difficulty date: January 23, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 44,303 hours, 37,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14533825001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 60 -61 PROTRUSION AT STRINGER 17L. ACCOMPLISHED REPAIR TO FRAME 60 - 61 AT STRINGER 17L IAW ERS-EM-53MR-2555.
